# SDR MWEA96441

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Part number: S2506869
- Condition: Corroded
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABLE ATTACH FITTING EXFOLIATED IN NLG WHEELWELL ON UPPER PRESSURE BULKHEAD.  FABRICATED A FITTING AND INSTALLED IAW SRM 51-30-5.
